# SDR SWAA2022092716681

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N8752Q
- Make and model: Boeing 737-8
- Aircraft serial: 67206
- Aircraft time: 1,537 hours, 787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLASHLIGHT FWD F/A STATION INOP / [01] R&R BATTERY FOR FWD EMERGENCY FLASHLIGHT I.A.W MM 25-64-00. OPS CHCK GOOD.
